# SDR AALA20170825004

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 74,875 hours, 39,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD LEFT WING FLAP CENTER HINGE FITTING AT THE AFT SPAR LOWER INBOARD BOLT.  REMOVED AND REPLACED HINGE FITTING IAW AMM 57-40-01-201.
